Author Topic: ~ Dizziness And Balance Issues ~  (Read 349 times)

[Buddie]

Re: ~ Dizziness And Balance Issues ~
« Reply #10 on: November 14, 2019, 12:47:15 am »
[...].Girl... I have to say - I was driving into town today and thinking about my 8 yr Clonazepam run. 

I had to have support to walk without looking drunk and if I walked and watched the ground, it would telescope and wave all about. 
I had many weird vertigo events,  I was never sure when they would happen and yes to the nausea too.  Meclazine didn't touch it.   

Since I did the switch over to Valium (which is a less complicated form of benzo), my horrible dizziness has decreased and decreased.  In my case I think my head injury (what benzos do too) and lyme had something to do with how bad it was.  But I was on that crap for 8 years and the last 4 years were worse and worse for dizziness. 

So it seems strange that I would switch to Valium now and be so much better.  In spite of the taper.   I still get that floaty boaty feeling and I have some terrible waves of nausea starting too.  But nothing like Clonazepam.  It might be an option for you to switch over....  The Valium has a longer half life as well, so the whiplash effect of tolerance withdrawal is kinder for me anyways.....  Much Love. 

Stay strong  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: ~ Dizziness And Balance Issues ~
« Reply #11 on: November 20, 2019, 01:53:21 pm »
I am getting worse. I am holding at 4 mg. To everyone out there off balance and not sure footed, my psychiatrist reassures me that if the symptom came with the benzo,  it will eventually leave as we heal. Once you are checked out for stroke, ear disorder, tumor, then let it go. My doctor told me that elevated anxiety just feeds this. I think it helps for us to talk about it. We can reassure each other because continual morning to night imbalance just grinds you down. You lose interest in physical activity, and that's so wrong because exercise is healing. You lose interest in reading because for me at least, momentary almost fainting feeling occurs when I am looking at either my phone or my tablet.  My daily battle now, at just 10% of where I started (40 mg down to 4) is to over and over again  remind myself that this, too, shall pass. To do seated exercises if I think I am swaying. But the mental battle is tougher. We have to support each other because to the outside world and to many primary care physicians, they think 25% cuts and voila!!!! We should be totally off in 4 weeks. Yikes. We know better. It is months, years. But we are warriors and we will heal. I am going to look for those VOR exercises today.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: ~ Dizziness And Balance Issues ~
« Reply #12 on: November 20, 2019, 02:16:49 pm »
Joyatlast,  I have exactly the same when I see others walking by without a care in the world and as easy as can be. Used to love walks, now it's a torture every step I take. Dizzy,  jelly legs,  tired to the bone.
My dizziness started after 4 months of tapering. It got less for a few months, but is now back with a vengeance. Nausea ditto. Terrible.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: ~ Dizziness And Balance Issues ~
« Reply #13 on: November 20, 2019, 05:07:55 pm »
Joyatlast,  I have exactly the same when I see others walking by without a care in the world and as easy as can be. Used to love walks, now it's a torture every step I take. Dizzy,  jelly legs,  tired to the bone.
My dizziness started after 4 months of tapering. It got less for a few months, but is now back with a vengeance. Nausea ditto. Terrible.

Ditto on the nausea!  I wonder if balance issues are feeding the part of the brain that controls nausea? That has been my one constant before I even began my taper.
Balance/dizzy was always there but got really bad toward the end of summer. I used to take a decent walk every morning despite dizziness.  Now Iím afraid Iíll fall on the street.  I ďwalkĒ in my house with my phone in hand.

Iím off alprazolam (Xanax) 40 days now (10/10).  I donít miss it.  Iíve tapered 1mg clonazepam (Klonopin) by more than 1/4 tablet in less than 6 weeks.  Holding doesnít help me. 

Iím hoping to get to a dose that will finally relieve these symptoms.

I may take a big cut next week to 0.5mg/day divided into three equal doses. Slow tapering is stressing me out.  Maybe Iíll get relief. 

SG
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: ~ Dizziness And Balance Issues ~
« Reply #14 on: November 20, 2019, 07:02:35 pm »
[...],  that's really crazy, I do the exact same thing: walk through the house for a couple of minutes every hour, with my phone in my jeans back pocket!  So I "exercise" for about 30 minutes a day. Should a dizzy spell occur, I can sit down right away.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: ~ Dizziness And Balance Issues ~
« Reply #15 on: November 20, 2019, 08:28:24 pm »
[...],  that's really crazy, I do the exact same thing: walk through the house for a couple of minutes every hour, with my phone in my jeans back pocket!  So I "exercise" for about 30 minutes a day. Should a dizzy spell occur, I can sit down right away.

@[...]

The psychologist doesnít agree with my method.  Iím supposed to be outside facing agoraphobia.  No one really understands how intimidating and scary it is to feel like this unless youíre going through it. 

I go out when I can but not nearly as much as I should.  Going into a store with fluorescent lights?  That gives a whole new meaning to dizzy and balance issues.

Sitting in the psychologistís office is killer because of the lights and dizziness.  There has to be a correlation between the balance/dizzy issues and constant nausea.

I havenít read anything to explain it otherwise...well, other than there are GABA receptors in our gut. 

Hoping healing!

SG
💜
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: ~ Dizziness And Balance Issues ~
« Reply #16 on: November 21, 2019, 03:14:29 am »
Thank you all ladies.... it is sooo good to know I am not alone.  It has been a long lonely road.  Friends can simply not relate to the nausea, the seasickness, especially when it can be light triggered.  I gave up trying to describe my world to those around me.  It's like being an alien and faking being human so you can be not alone.   I don't know what's ahead, but I am so glad to have company on my journey.  I salute your courage.   Our courage.   And I am grateful to the ones that made it and come back here to hold out their hand...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.